# SDR YENA201807170288

- Difficulty date: July 17, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N959JB
- Make and model: Airbus A321-231
- Aircraft serial: 6903
- Aircraft time: 10,316 hours, 3,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 783932
- Condition: Discharged
- Location: Cabin
- Part time: 3,588 hours, 1,216 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT 1468, PUJ-JFK. EPSU BATTERY AT R2 DOOR INOP. FOUND DURING WEEKLY CHECK. R&R EPSU BATTERY ABOVE R2 DOOR PER AMM 33-51-38. OPS CHECK OK PER AMM 33-51-00.
